0 Members and 10 Guests are viewing this topic.
Hi DemografxI have a few questions regarding your Levitra therapy. What dose are you using and when do you take it ? Also are you getting any side-effects ?Would you say it lessens depression ?Also you mentioned that you take caffiene and stimulants to help you through POIS.Caffiene has a very nasty neurosis type effect on me if I take it during POIS. I also avoid any stimulants as they have a similarly negative effect on my mind. I use an antidepressant to help me through the POIS period. It also lessens the duration of POIS for me.The antidepressant I use is nortriptyline.
Well you can drug and toxicate yourself with antidepressants, stimulants and erectile dysfunction pills for the rest of your life, definitely causing even more imbalances, or you can try to detox and come clean, try to stablise your nutrition.
MY 75% CUREAs simple as it sounds, bedrest (but active: TV, computer, telephone, breaks at the piano, etc., plus the meds/coffee routine I described in detail in earlier posts) seems to bring my POIS "cure" up to 75%.
2) Doing nothing helps... The stress occurs partly because my mind doesnt work and partly because its just there after orgasm.
FIGHT POIS BY DOING NOTHING!Yesterday (Day Zero POIS) I worked from bed. Right now, same thing. I know it's hard to do for most of us, but I wanted to post that, because if you CAN rest....conserving energy helps! I'm much better now than I would've been otherwise, following a busier routine. My psychiatrist said, "just don't expect much of yourself during POIS!"
CONSERVING ENERGY is necessary for POIS, which can induce lethargy and severe exhaustion. Unless your job is marathon running 24/7,
Hi DemografxIm glad you are doing good on the adderall and hope you do not encounter any complications.I would have serious reservations with the use of an amphetamine based drug because of the dangers of psychosis and depression.I would suspect that if you came off adderall 'cold turkey' then you will face very serious mental symptoms. If this is true then it means that you are on a medication that requires serious consideration. Maybe oneday you will need to come off the medication.I am more positive about cymbalta. I understand its a dual re-uptake inhibitor similar to venlafaxine but with a more balanced affect on the two neuro-transmitters. If this medicine is doing you good then you should stay with it. I may try this medicine myself at some point.There are a few antidepressants with a stimulant effect. I wonder if you have tried any of them ?
The problem I have...is that if I rest during the day. I can't get any deep sleep during the night. So the symptoms remain for more days.
My bottom line is that everyone is different. What works well for one person can be disastrous for another. But thank you very much for your considerate comments and suggestions.